On the affine Weyl group of type $\tilde{A}_{n-1}$ II
Bull. Korean Math. Soc. 1993 Vol. 30, No. 1, 25-27
Muhammad A. Albar and Maha A. Al-Hamed
Department of Mathematical Science KFUPM and College of Girls Dammam
Keywords : Presentation of a group, group extension, Reidemeister-Shreier
MSC numbers : 20F05.
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd